Correction for attenuation of radar reflectivity using polarization data

Smyth, TJ; Illingworth, AJ. 1998 Correction for attenuation of radar reflectivity using polarization data. Quarterly Journal of the Royal Meteorological Society, 124 (551). 2393 - 2415. 10.1256/smsqj.55110

Full text not available from this repository.
Official URL: http://dx.doi.org/10.1256/smsqj.55110
Item Type: Publication - Article
Depositing User: EPServices Admin
Date made live: 11 Feb 2014 15:55
Last Modified: 06 Mar 2017 17:47
URI: http://plymsea.ac.uk/id/eprint/3434

Actions (login required)

View Item View Item